# SDR ASAA2015022010710

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 23,420 hours, 7,005 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON PUSH BACK STARTUP IN MCO MASTER CAUTION RECALL TEST REVEALED ZONE TEMP LIGHT ILLUMINATED EXTINGUISHED WHEN MASTER CAUTION RESET BUTTON PRESSED.  ACFT GROUNDED.  PERFORMED BITE CK OF NR 2 TEMP CONTROLLER.  FOUND INTERMITTENT FAULT.
